# SDR ASAA0380193

- Difficulty date: March 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5930976501
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT WING GROUND SPOILER IS DISBONDED.  REMOVED DAMAGED AREA AND REBONDED WITH FIBERGLASS PER SRM 51-70-1B.  (M)
